Alert archive / Pennsylvania / Tornado Warnings in 2023

Tornado Warning 18, NWS State College, PA

September 9, 2023Tioga County, Pennsylvania

NWS State College, PA issued this tornado warning at Sep 9, 2023, 4:48 PM EDT for Tioga County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2023, 4:48 PM EDT (20:48 UTC)
Expired
Sep 9, 2023, 5:15 PM EDT
In force
27 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Tioga County, PA

The radar

The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 9, 4:23 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

342 
WFUS51 KCTP 092048
TORCTP
PAC117-092115-
/O.NEW.KCTP.TO.W.0018.230909T2048Z-230909T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
448 PM EDT Sat Sep 9 2023

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Southeastern Tioga County in north central Pennsylvania...

* Until 515 PM EDT.
    
* At 448 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Ogdensburg, moving northeast at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Ogdensburg.

This includes State Road 14 from Roaring Branch to the Bradford
County line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4173 7690 4172 7689 4160 7687 4159 7688
      4158 7691 4157 7693 4157 7694 4155 7696
      4155 7706 4161 7709
TIME...MOT...LOC 2048Z 244DEG 17KT 4160 7701 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Dangelo
2 follow-up statements
062 
WWUS51 KCTP 092103
SVSCTP

Severe Weather Statement
National Weather Service State College PA
503 PM EDT Sat Sep 9 2023

PAC117-092115-
/O.CON.KCTP.TO.W.0018.000000T0000Z-230909T2115Z/
Tioga PA-
503 PM EDT Sat Sep 9 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EAST
CENTRAL TIOGA COUNTY...
    
At 503 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Ogdensburg, moving northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ogdensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4173 7690 4172 7689 4160 7687 4159 7688
      4158 7691 4157 7693 4163 7700
TIME...MOT...LOC 2103Z 244DEG 17KT 4163 7692 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Dangelo
668 
WWUS51 KCTP 092123 RRA
SVSCTP

Severe Weather Statement
National Weather Service State College PA
523 PM EDT Sat Sep 9 2023

PAC117-092133-
/O.EXP.KCTP.TO.W.0018.000000T0000Z-230909T2115Z/
Tioga PA-
523 PM EDT Sat Sep 9 2023

...THE TORNADO WARNING FOR EAST CENTRAL TIOGA COUNTY HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.

LAT...LON 4173 7690 4172 7689 4160 7687 4159 7688
      4158 7691 4157 7693 4163 7700
TIME...MOT...LOC 2123Z 244DEG 17KT 4167 7681 

$$

Dangelo

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Sep 9, 3:29 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Sep 9, 3:29 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service State College PA
329 PM EDT Sat Sep 9 2023

.SYNOPSIS...
A cold front will become nearly stationary over Northern and
Western PA today into Sunday. Daily showers and thunderstorms
will form along and to the east of the front, with the bulk of
the convection occurring in the late afternoon and evening
hours. Temperatures will settle back close to normal for Sunday
into Monday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Storms developing along the Laurel Ridge counties and sliding
more north than east. Keeping an eye on training cells for
flooding issues. An FLS has been posted for Somerset county
where one hour FFG is just over an inch. Multiple cells have
moved over that area this morning into afternoon.

High res models have done a good job so far with the timing and
placement of the first shot of convection. Expect more cells to
develop over southeast PA. Storms over eastern MD should
continue to move north into our area through the evening hours.

Evening convection should fade overnight, as the boundary layer
cools/stabilizes.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Unstable cnonditions remain on Sunday as the upper features move
little The plume of deepest moisture is progged to slide east
of the area late Sunday night, causing showers to taper off.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Lingering showers will continue Sunday night into the first half
of Monday behind a departing low pressure system in the
northeastern CONUS. As the showers taper off Monday afternoon,
a brief period of dry weather will settle in through much of
Tuesday before an upper-level trough begins influencing CPA.
This trough will bring daily rounds of scattered showers and
thunderstorms through midweek.

High pressure begins to build to the west will bring drier
conditions into late next week, with temperatures remaining
near-average to slight cooler than average. Cooler temperatures
in the forecast is supported with model guidance that suggests
upper-level cooler Canadian air pushing into the region.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
SHRA with isolated TSRA along the Alleghenies are moving mainly
across a north-south axis in between JST/BFD and UNV/AOO, with
some impacts possible into the outer ranges of airfield. Showers
and storms are expected to become widespread across the
airspace as the afternoon progresses and persist into the
evening hours.

Restrictions overnight are mainly anticipated across airfields
in closer proximity to the Allegheny Front, with IFR and below
cigs/vsby expected at BFD/JST/UNV with less confidence at
AOO/IPT. The Lower Susquehanna also has potential for some
restrictions, but confidence remains too low to take
restrictions below MVFR. Any fog/low stratus formation will lift
after sunrise tomorrow, with showers/storms possible again
throughout Sunday.

Outlook...

Sun-Mon...Scattered mainly afternoon and early evening showers
and storms. Patchy fog to start both days.

Tue...AM patchy fog. Otherwise mainly dry with VFR conditions.
Showers could return Tuesday night.

Wed...VFR with periods of IFR in SHRA/TSRA and areas of morning
fog.

Thurs...Mainly VFR outside of morning fog. Scattered SHRA
possible across the northern airspace.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Tyburski
SHORT TERM...Tyburski
LONG TERM...Bauco/NPB
AVIATION...NPB
Hazardous weather outlook, Sep 9, 4:38 AM EDT, 12 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
438 AM EDT Sat Sep 9 2023

PAZ004-100845-
Warren-
438 AM EDT Sat Sep 9 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-006-010>012-017>019-024>028-033>036-045-056-063-064-100845-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Southern Clinton-Perry-
Cumberland-Adams-
438 AM EDT Sat Sep 9 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Thunderstorms will affect most of the area this afternoon or evening.
Some of the storms could become strong enough to produce damaging
wind gusts or flooding rain in a few isolated locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ037-041-042-046-049>053-057>059-065-066-100845-
Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-York-
Lancaster-
438 AM EDT Sat Sep 9 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Thunderstorms will affect most of the area this afternoon or evening.
Some of the storms could become strong enough to produce damaging
wind gusts or flooding rain in a few isolated locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Afternoon and evening thunderstorms could produce isolated flooding
on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 9, 3:41 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service State College PA
341 PM EDT Sat Sep 9 2023

PAZ033-092015-
Somerset PA-
341 PM EDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SOMERSET COUNTY
THROUGH 415 PM EDT...

At 341 PM EDT, Doppler radar was tracking a strong thunderstorm near
Somerset, moving north at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Somerset, Friedens, Boswell, Davidsville, Jerome, Acosta,
Jennerstown, Stoystown, Benson, Seven Springs and Laurel Mountain
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4009 7925 4010 7923 4012 7921 4011 7919
      4012 7917 4016 7916 4018 7913 4020 7913
      4028 7905 4025 7890 4002 7898 4001 7931
TIME...MOT...LOC 1941Z 180DEG 11KT 4010 7911

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Dangelo
Local storm report, Sep 9, 3:53 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
353 PM EDT Sat Sep 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     Hail             1 E Tyrone              40.68N 78.24W
09/09/2023  E0.25 inch       Blair              PA   Public

            Pea sized hail reported via Twitter in
            downtown Tyrone.

&&

ADE
Special weather statement, Sep 9, 4:07 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service State College PA
407 PM EDT Sat Sep 9 2023

PAZ025-026-092030-
Blair PA-Huntingdon PA-
407 PM EDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HUNTINGDON AND
NORTHEASTERN BLAIR COUNTIES THROUGH 430 PM EDT...

At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Spruce Creek, Birmingham, Franklinville, Whipple Dam State Park,
Mcalevys Fort, Petersburg and Alexandria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4063 7827 4071 7802 4069 7794 4072 7788
      4061 7779 4058 7782 4047 7823
TIME...MOT...LOC 2007Z 241DEG 15KT 4058 7819

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Dangelo
Special weather statement, Sep 9, 4:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service State College PA
415 PM EDT Sat Sep 9 2023

PAZ019-092045-
Southern Centre PA-
415 PM EDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CENTRE COUNTY THROUGH
445 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bellefonte, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bellefonte, Pleasant Gap, Zion, Milesburg, Blanchard, Bald Eagle
State Park, Howard and University Park Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4085 7784 4095 7789 4106 7761 4087 7757
TIME...MOT...LOC 2015Z 263DEG 17KT 4091 7782

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Dangelo
Special weather statement, Sep 9, 4:19 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
419 PM EDT Sat Sep 9 2023

PAZ012-037-041-045-046-092115-
Southern Lycoming PA-Southern Clinton PA-Northern Clinton PA-
Northern Lycoming PA-Tioga PA-
419 PM EDT Sat Sep 9 2023

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LYCOMING...SOUTHERN
TIOGA AND EASTERN CLINTON COUNTIES THROUGH 515 PM EDT...

At 418 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Wellsboro to near Lock Haven.
Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Williamsport, Lock Haven, Jersey Shore, Avis, Dunnstown, Duboistown,
McElhattan, Waterville, Cogan Station, Ralston, Ogdensburg, English
Center, Trout Run, Buttonwood, Little Pine State Park, Glen Union,
Loyalsockville, South Williamsport, Garden View and Oval.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4160 7688 4159 7684 4159 7681 4158 7681
      4150 7678 4115 7707 4115 7772 4160 7724
      4166 7688
TIME...MOT...LOC 2018Z 264DEG 19KT 4155 7721 4125 7747

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Dangelo
Special weather statement, Sep 9, 4:24 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service State College PA
424 PM EDT Sat Sep 9 2023

PAZ053-092100-
Columbia PA-
424 PM EDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLUMBIA COUNTY
THROUGH 500 PM EDT...

At 424 PM EDT, Doppler radar was tracking a strong thunderstorm near
Berwick, moving north at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rohrsburg, Jamison City, Waller, Fairmount Spgs, Central, Benton and
Stillwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and north central Pennsylvania.

&&

LAT...LON 4110 7636 4111 7645 4126 7647 4131 7641
      4130 7631 4120 7632 4117 7630 4116 7630
TIME...MOT...LOC 2024Z 192DEG 8KT 4116 7639

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Dangelo

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:02 PM EDTSevere Thunderstorm WarningCTPLancaster, York43 min
Sep 8, 8:43 PM EDTSevere Thunderstorm WarningCTPLancaster47 min
Sep 8, 8:51 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, York24 min
Sep 8, 9:15 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York45 min
Sep 8, 9:22 PM EDTSpecial Weather StatementCTPLancaster23 min
Sep 8, 10:00 PM EDTSpecial Weather StatementCTPSchuylkill30 min
Sep 8, 10:12 PM EDTSpecial Weather StatementCTPSchuylkill33 min
Sep 8, 10:45 PM EDTSpecial Weather StatementCTPSchuylkill45 min
Sep 8, 10:46 PM EDTSpecial Weather StatementCTPCarbon44 min
Sep 8, 11:16 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Sep 9, 1:32 PM EDTSpecial Weather StatementCTPCameron28 min
Sep 9, 2:01 PM EDTSpecial Weather StatementCTPClearfield29 min
Sep 9, 2:07 PM EDTSpecial Weather StatementCTPClinton23 min
Sep 9, 2:11 PM EDTSpecial Weather StatementCTPSomerset34 min
Sep 9, 2:12 PM EDTSpecial Weather StatementCTPSomerset48 min
Sep 9, 2:31 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria29 min
Sep 9, 2:36 PM EDTSpecial Weather StatementCTPClinton24 min
Sep 9, 2:48 PM EDTSpecial Weather StatementCTPSomerset27 min
Sep 9, 3:02 PM EDTSpecial Weather StatementCTPTioga28 min
Sep 9, 3:07 PM EDTSpecial Weather StatementCTPCentre23 min
Sep 9, 3:08 PM EDTAreal Flood AdvisoryCTPSomerset2 hr
Sep 9, 3:13 PM EDTSpecial Weather StatementCTPBlair32 min
Sep 9, 3:17 PM EDTSpecial Weather StatementCTPClinton28 min
Sep 9, 3:34 PM EDTSpecial Weather StatementCTPCentre26 min
Sep 9, 3:41 PM EDTSpecial Weather StatementCTPSomerset34 min
Sep 9, 3:47 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon43 min
Sep 9, 4:07 PM EDTSpecial Weather StatementCTPHuntingdon23 min
Sep 9, 4:12 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon33 min
Sep 9, 4:15 PM EDTSpecial Weather StatementCTPCentre30 min
Sep 9, 4:19 PM EDTSpecial Weather StatementCTPLycoming56 min
Sep 9, 4:24 PM EDTSpecial Weather StatementCTPColumbia36 min
Sep 9, 4:32 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton43 min
Sep 9, 4:40 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga50 min
Sep 9, 4:50 PM EDTSpecial Weather StatementCTPAdams, York25 min
Sep 9, 5:00 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Sep 9, 5:00 PM EDTSpecial Weather StatementCTPLebanon45 min
Sep 9, 5:02 PM EDTSpecial Weather StatementCTPFulton28 min
Sep 9, 5:04 PM EDTSpecial Weather StatementCTPSullivan26 min
Sep 9, 5:17 PM EDTSpecial Weather StatementCTPClinton28 min
Sep 9, 5:19 PM EDTSevere Thunderstorm WarningCTPLycoming41 min
Sep 9, 5:28 PM EDTSpecial Weather StatementCTPLebanon32 min
Sep 9, 5:29 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Sep 9, 5:35 PM EDTSpecial Weather StatementCTPJuniata25 min
Sep 9, 5:40 PM EDTSpecial Weather StatementCTPBedford50 min
Sep 9, 5:50 PM EDTSpecial Weather StatementCTPLycoming25 min
Sep 9, 5:54 PM EDTSpecial Weather StatementCTPSchuylkill36 min
Sep 9, 6:00 PM EDTAreal Flood AdvisoryCTPSullivan4 hr
Sep 9, 6:00 PM EDTSpecial Weather StatementCTPSchuylkill45 min
Sep 9, 6:05 PM EDTAreal Flood AdvisoryCTPLycoming2 hr
Sep 9, 6:16 PM EDTAreal Flood AdvisoryCTPSchuylkill119 min
Sep 9, 6:26 PM EDTAreal Flood AdvisoryCTPBedford, Fulton2 hr
Sep 9, 6:29 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Sep 9, 6:40 PM EDTSpecial Weather StatementCTPSnyder35 min
Sep 9, 6:44 PM EDTSpecial Weather StatementCTPHuntingdon31 min
Sep 9, 7:16 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland119 min
Sep 9, 7:24 PM EDTSpecial Weather StatementCTPLancaster36 min
Sep 9, 7:49 PM EDTAreal Flood WarningCTPColumbia, Montour, Northumberland116 min

Nearby

Tornado Warnings in Pennsylvania, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.